MAUDE Adverse Event Report: MATORTHO SAIPH KNEE; SAIPH FIXED TIBIAL TRAY CEMENTED SIZE C

MATORTHO SAIPH KNEE; SAIPH FIXED TIBIAL TRAY CEMENTED SIZE C
Catalog Number 193-602
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Autoimmune Disorder (1732)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Saiph implants were explanted on (b)(6) 2018 and were disposed of by the facility except 193-736, (saiph fixed tibial bearing red left size c 10mm) but this has not yet been returned to the facility.The device history record relating to the manufacture of the saiph implants (190-112 lot 216967 exp 08/2026; 193-003 lot 216718 exp 08/2026; 193-602 lot 216906 exp 08/2026 and 193-736 lot 215307 exp 03/2026) have been reviewed and did not identify any non-conformities.When further information is available an additional report will be submitted.
 
Event or Problem Description
A notification was received at matortho leatherhead on (b)(6) 2018 from matortho australia pty.Stating that a saiph revision had occured on (b)(6) 2018.The patient required revision total knee arthroplasty.The tibial component was loose and had submerged.All implants were explanted and an alternative knee system was required.Matortho reference: (b)(4).

Brand Name
SAIPH KNEE
Common Device Name
SAIPH FIXED TIBIAL TRAY CEMENTED SIZE C
Manufacturer (Section D)
MATORTHO
19/20 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key7946266
Report Number3008985661-2018-00001
Device Sequence Number427822
Product Code JWH
UDI-Device Identifier05055455506176
UDI-Public5055455506176
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Catalogue Number193-602
Device Lot Number216906
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR